# SDR SWIA2020072951527

- Difficulty date: June 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CLOSING FITTING FOUND CORRODED.   (C-CHECK) RO 7/25/2020    REPLACED PAX DOOR AFT CLOSING FITTING. REF: CRJ700 SRM  COMPLIED WITH SKYWEST TASKCARD.
